# SDR C2XA09TY191

- Difficulty date: July 28, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 18,739 hours, 10,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522226003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM TOPCAP IN LAV BETWEEN FRMS 59-62 IS CORRODED AROUND RIVETS AND NUT PLATES.  BLENDED OUT CORROSION, IS WITHIN LIMITS.  ALODINED, PRIMED AND PAINTED.
